# SDR AALA2000481

- Difficulty date: March 8, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT FASTENER ON KEEL BEAM EXTENSION.  INSTALLED REPAIR STRAP PER ESO 11697 DATED 3/7/2000.  (M)
